# SDR 2012F00000

- Difficulty date: October 5, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- System (JASC): 3210 · Main Landing Gear
- Part: Clamp
- Condition: Failed
- Location: Mlg Truck Sheild
- Component: Shield, Boeing
- Component part number: 161N17101
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 1196AT APPROXIMATELY 2105P MLG TRUCK SHEILD DEPARTED THE ACFT ON APPROACH AND IMPACTED A PERSONAL VEHICLE. THE FAILURE OF THE THREE BAND CLAMPS THAT ATTACH THE SHIELD TO THE MAIN LANDING GEAR TRUCK CAUSED THE PART TO DEPART THE ACFT ON APPROACH WITH LANDING GEAR EXTENDED.
